# SDR IXXA202309011056

- Difficulty date: September 9, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 101,284 hours, 18,575 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Stab Trim & Ail, Boeing
- Component part number: 285T0015116
- Stage of operation: CL
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: J, A, B

## Discrepancy

ON CLIMB AT 7,000 FT CREW REPORTED FLIGHT CONTROL MALFUNCTION. IN BOTH AUTOPILOT AND MANUAL MODE FLIGHT CONTROLS UNRESPONSIVE.  CREW DIVERTED TO KRIV WITH AN EMERGENCY DECLARATION. LANDING WAS UNEVENTFUL AND NO ADDITIONAL PRECAUTIONARY ACTIONS.  ON ARRIVAL, THE AIRCRAFT WAS GROUNDED FOR UNSCHEDULED MAINTENANCE. SUPPLEMENTAL INFORMATION TO PREVIOUS SUBMITTAL IXXA202309011056 ON 11 SEPTEMBER 2023 AT KILN. IAW B767 FAULT ISOLATION MANUAL (FIM) 22-02-815 AND 22-04-811 THE FOLLOWING FLAGS WERE NOTED: NO INFC FCC L AUTO TRIM VLD ½ AND LEFT SAM FAULT BALL SAM. REMOVED AND REPLACED LEFT STAB TRIM AND AILERON MODULE ASSEMBLY IAW B767 AMM 27-09-00. OPERATIONAL TEST GOOD IAW B767 AMM 22-00-02 AND 27-11-00. FAULTS CLEARED.  CYCLED ALL FLIGHT CONTROLS WITH ALL SYSTEMS/SINGLE HYDRAULIC SYSTEM, NO LEAKS OR ADDITIONAL FAULTS NOTED. MODE CONTROL PANEL TEST  30/40 GOOD. SYSTEM OPERATIONAL TEST SATISFACTORY.  QAR/FDR DOWNLOADED FOR BOEING REVIEW.  REMOVED AND REPLACED THRUST MANAGEMENT COMPUTER IAW B767 AMM 22-31-01 IAW B767 AMM 22-31-01. OPERATIONAL CHECK GOOD. DURING AUTOTHROTTLE TEST, CLUTCH PACK SLIPPING. REMOVED AND REPLACED CLUTCH PACK ASSEMBLY IAW B767 22-32-05. OPERATIONAL AND MCDP GROUND TESTS 10/30/40 SATISFACTORY. SUBSEQUENT TO FUNCTIONAL FLIGHT CHECK ATN337, CREW REPORTED AUTO PILOT AND FLIGHT CONTROL CHECKS GOOD, ALTERNATIVELY, 1 KNOB THROTTLE SPLIT AT 60% N1 AND LEFT INBOARD AILERON NOT EXTENDING FULLY ON FLAPS 25 APPROACH. 2 UNITS AILERON HELD IN TO COMPENSATE. WHILE ENSURING INTEGRITY OF THROTTLE RIGGING, LINE MAINTENANCE IDENTIFIED LEFT ENGINE PUSH/PULL CABLE OUT OF RIG. PER B767 AMM 76-11-00 RERIGGED LEFT ENGINE PUSH/PULL CABLE BACKLASH. WITH ENGINE ENGAGED IAW B767 AMM 71-00-00, NO THROTTLE SPLIT. OPERATIONAL CHECK GOOD. AILERON DROOP TEST AND AILERON POSITION INDICATING SYSTEM TEST IAW B767 FIM 27-11-807 AND AMM 27-18-00 SATISFACTORY. MCDP TESTS 7, 30, AND 67 GOOD. NO FAULTS FOUND.  FOLLOWING BOEING REVIEW OF TELEMETRY QAR/FDR DOWNLOADS, NO ADDITIONAL CORRECTIVE ACTIONS WERE RECOMMENDED. AIRCRAFT RETURNED TO SERVICE.  ORIG SUBMISSION DATE: 09-11-2023
